Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 55, Issue 2, Spring 2006  pp. 285-294.

The noncompact Banach-Stone theorem

Authors Jes\'us Araujo
Author institution: Departamento de Matem\'aticas, Estadistica y Computaci\'on, Facultad de Ciencias, Universidad de Cantabria, Avenida de los Castros s.n., E-39071, Santander, Spain

Summary:  We give a complete description of the linear isometries between spaces of vector-valued bounded continuous functions defined on some natural families of topological spaces which may be neither compact nor locally compact. A similar study is carried out for spaces of vector-valued bounded uniformly continuous functions.

Contents    Full-Text PDF